# SDR SWAA2022102865065

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 58,862 hours, 34,754 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B IS DELAMINATED AND ALL PLIES ARE SEPARATED AT THE R/H FORWARD CORNER; DAMAGED MEASURES .75' X 075'. / [01] INSTALLED PANEL PER SIP;[02] INSTALL NEW PANEL PER MM 53-21-51;[03] C/W
